# SDR ASAA2016011514830

- Difficulty date: January 15, 2016
- Submitted: January 20, 2016
- Operation: Air carrier
- Aircraft: N431AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43255
- Aircraft time: 8,780 hours, 2,877 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT FMC FAILED, RAN QRH CONTINUED WITH FMC BOTH ON LT.  ACFT GROUNDED.  VERIFIED - PERFORMED FIM 34-61, TASK 836.  RIGHT FMC, RESTORED AND OPS NORMAL REF SAME FIM.
